# SDR 2010FA0000401

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: General aviation
- Aircraft: N88MP
- Make and model: Hughes 369D
- Aircraft serial: 911027D
- Aircraft time: 6,348 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 369H7353
- Condition: Cracked
- Location: Zone 100
- Part time: 6,348 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE PILOT'S COLLECTIVE STICK. THE CRACK RADIATES.
